# SDR SWIA971162

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Engine: Pwa PW118A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT IS ON.  RETURNED TO FIELD.  MEL 52-70-1.  ADJUSTED CARGO DOOR WARNING LIGHT MICRO SWITCH, OPS CHECKS GOOD.
